# SDR ASOA2014102811558

- Difficulty date: September 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,705 hours, 18,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 813-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED RIVET ON STG 1R BETWEEN FS 813.70 & 830.40.  INSTALLED PERM FASTENER ON STR 1R BETWEEN FS 813.70 & 830.40 IAW SRM 51-42-06-001-001-A01 SUPP 53-00-00 AND REO 670-53-00-045, PART B.  BURNED RIVET ON STGR 1R BETWEEN FS 813.70 & 830.40.  REMOVED TEMP FASTENER ON STR 1R BETWEEN FS 813.70 & 830.40 IAW SRM 51-42-10-001-001-A01 & SRM SUPP 53-00-00.  INSTALLED PERM FASTENER ON STR 1R BETWEEN FS 813.70 & 830.40 IAW SRM 51-21-16-001-001-A01, SUPP 53-00-00 & REO 670-53-00-045 PART B.
